# SDR ASAA2023092245242

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 59,195 hours, 17,885 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG L/H IGNITOR LEAD WORN THROUGH SHEATHING. GROUNDED - YES. (RESOLVED ON W/O: 1968911 TASKCARD: N/R-00006 ) PERFORMED IGNITION SYSTEM AUDIBLE TEST. OPS CK GOOD. NO DEFECTS FOUND. IAW AMM 74-00-00-750-801-F00 THIS CLEARS MEL 74-1C SEAMC NOTIFIED.PLACARD REMOVED.
